# SDR ALGA097415

- Difficulty date: February 20, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: PTHOR
- Make and model: Skrsky S76A
- Aircraft serial: 760003
- Aircraft time: 24,753 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2559101
- Part serial: 0069
- Condition: Spalled
- Location: Transmission
- Part time: 71 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DISASSEMBLED FOR METAL CONTAMINATION, FOUND ROLLER BEARING BREAKING DOWN.  REMOVED AND REPLACED BEARING.
